# SDR UPS07850711

- Difficulty date: August 23, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Chafed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 L1 DOOR OUTSIDE DOOR HANDLE IS CHAFING ON DOOR EXTERNAL SKIN.  REPAIRED L1 DOOR SKIN HANDLE CUTOUT IAW UPS EO DC8-5210-8162.
